CBS 2012-2013 PRIMETIME SCHEDULE
New shows will be highlighted in BOLD.
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM PARTNERS (NEW)
From what I've been able to find out, it's a sitcom inspired by the lives of two guys who make sitcoms. It's the sort of "TV collapsing in on itself" project one would expect from NBC.
9:00-9:30 PM 2 BROKE GIRLS (NEW TIME)
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM VEGAS (NEW)
I'm a little ambivalent about this show. The life and work of Las Vegas' sheriff in the 1960s maintaining law and order in a boom-town that is literally founded by criminals sounds like it has the makings of good drama.
I was a still a little disappointed to find out it wasn't a revival of Vega$ and that star Robert Urich had faked his death but was now ready for a TV comeback.
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM TWO AND A HALF MEN (NEW TIME)
9:00-10:00 PM PERSON OF INTEREST
10:00-11:00 PM ELEMENTARY (NEW)
A brilliant and boldly original idea that takes the classic detective Sherlock Holmes and his partner Watson to the present day.
Too bad it was already brilliantly done by Stephen Moffat and the BBC.
8:00-9:00 PM CSI: NY (NEW TIME)
9:00-10:00 PM MADE IN JERSEY (NEW)
About a working class New Jersey gal making her way in a highbrow New York City law firm dominated by Ivy League elitists. If someone says: "You go girl" just once in any of the ads, I will not only NOT watch the show, I will immediately begin making Voodoo dolls of the creators and producers.
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST (NEW TIME)